# SDR 2021F00054

- Difficulty date: April 19, 2021
- Submitted: April 24, 2021
- Operation: General aviation
- Make and model: Boeing 767328
- Aircraft serial: 27377
- Engine: Ge CF680C2B6F
- Engine time: 81,580 hours, 11,929 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Blade
- Condition: Damaged
- Location: Eng Hpc
- Part time: 81,580 hours, 11,929 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

71 02 59 01 (VIBRATION DURING DESCENT ENGINE 1). DURING BOROSCOPE INSPECTION 31 BALDES DAMAGED IN HPC 4TH STAGE; 16 BLADES DAMAGED IN HPC 5TH STAGE, BLADES DAMAGED IN HPC 6TH STAGE, BLADES DEMAGED IN HPC 7TH STAGE, BLADES DAMAGED IN HPC 13TH STAGE, NGV TE OUTER PLATFORM WITH MISSING MATERIALAND CRACKS; HP TURINE BLADES WITH MSSING MATERIAL AND CRACKS.
